# SDR MZZA9511

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79744
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5220 · Emergency Exits
- Part: Cable
- Part number: 69459345
- Condition: Broken
- Location: Emer Exit Step
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/2D CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, EXCESSIVE BROKEN WIRES WERE FOUND ON RT/LT AFT OVERWING EMERGENCY ESCAPE HATCH STEP FORWARD CABLES.  THE DAMAGED CABLE ASSEMBLIES WERE REMOVED AND REPLACED PER B727 MM 52-21-0.  REF:  HANGAR NON-ROUTINE REPAIR ITEM CARD NR 0721100 AND NR 0721101 (SEQ. NR. 02100 AND NR 02101).  (X)
